BibTeX record: journals/jcst/MalaDS11

download as .bib file

@article{DBLP:journals/jcst/MalaDS11,
  author    = {Hamid Mala and
               Mohammad Dakhilalian and
               Mohsen Shakiba},
  title     = {Impossible Differential Attacks on 13-Round {CLEFIA-128.}},
  journal   = {J. Comput. Sci. Technol.},
  year      = {2011},
  volume    = {26},
  number    = {4},
  pages     = {744--750},
  url       = {http://dx.doi.org/10.1007/s11390-011-1173-0},
  doi       = {10.1007/s11390-011-1173-0},
  timestamp = {Wed, 03 Sep 2014 07:23:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcst/MalaDS11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}